# SDR UHLA2014022500211

- Difficulty date: February 25, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE ACCESS DOOR HINGE AND FUSELAGE ATTACH POINTS CORRODED. R & R WASTE ACCESS DOOR AND HINGE.
